# SDR 2009FA0000815

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: General aviation
- Aircraft: N939AJ
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500939
- Aircraft time: 1,882 hours, 747 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 14571009401
- Condition: Worn
- Location: Ailerons
- Part time: 1,882 hours, 747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT WING AILERON CABLES, 2 EA P/N 145-71009-405 AND 2 EA -401 CABLES WERE WORN BEYOND AMM IN-SERVICE LIMITS. NO STRANDS WERE BROKEN. THE WEAR OCCURED WHERE THE CABLES PASS THROUGH THE NYLON FAIR LEADS ALONG THE WING LEADING EDGE WHEN THE AILERONS ARE IN NEUTRAL POSITION.
